Pregabalin intoxication-induced Prolonged PR Interval on Electrocardiogram
Erdinç Şengüldür, Celal Katı, İskender Aksoy, Türker Yardan, Ahmet Baydin
More Detail

Abstract

Pregabalin is a lipophilic analogue of gamma-aminobutyric acid (GABA) and has a similar chemical structure to gabapentin and is more potent than gabapentin. This report documents the case of a 28-year-old male presenting with suicidal attempt by pregabalin intake. The patient had an abnormal PR interval (reversible AV-block). He was managed with general supportive care and symptomatic approach such as discontinuation of the drug, hydration with IV fluids, oxygenation, gastric lavage and activated charcoal administration.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Case Report

https://doi.org/10.5799/jcei.433821

J Clin Exp Invest, 2018 - Volume 9 Issue 2, pp. 100-102

Publication date: 13 Jun 2018

Article Views: 674

Article Downloads: 631

Open Access References How to cite this article